# SDR UIEA2018013100159

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 10,354 hours, 1,723 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTFLOW VALVE FAILED TO OPEN IN AUTO AND MANUAL.
